# SDR DALA1116379870

- Difficulty date: March 5, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 180 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPT STA 180 LBL-1 INTERCOSTAL CLIP CRACKED. REMOVED CRACKED INTERCOSTAL CLIP FS 180, LBL-1, E & E CEILING.  FABRICATED, TREATED, PRIMED, AND INSTALLED REPLACEMENT CLIP IAW SRM 51-30-02, 51-10-02,51-10-04, 51-10-03, AND 51-30-05.  REQUIRED INSPECTION COMPLETED.
